MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0470-01
Medical Device Problem Codes Difficult to Flush (1251); Difficult to Insert (1316); Obstruction of Flow (2423); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint id# (b)(4).
 
Event or Problem Description
It was reported that during intra-aortic balloon (iab) therapy, the first balloon has been switched with second balloon which also had a bit of difficulty in aspirating and infusing but it is decided to continue the therapy.However, the balloon worked without problems even with the line not washing correctly, it will then be removed after bypass surgery.No harm to the patient.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h6 (health effect ¿ clinical code), h11 corrected field - e1 (initial reporter) initially in e1 field initial reporter should be blank as there is no information.
 
Additional Manufacturer Narrative
Updated fields - b4, d4 expiry date, d9, g3, g6, h2, h3, h4, h6 (type of investigation, investigation findings, component code, investigation conclusions), h11 corrected field: d4 lot number udi number, h6 medical device problem code balloon is inserted under angiographic guidance, already during insertion of the 0.018 guide inside the baloon the customer feels more difficulty than usual, once the guide has been removed the customer is preparing to aspirate and wash the balloon, but nothing came from the washing line, aspiration with a 50cc syringe is difficult and infusion practically impossible.In agreement with the doctor, it is decided to go back up with the guide, with difficulty they manage to go up again, but in any case no patency in aspiration after the guide has been removed.So it is decided to change the balloon, where the guide climbs well, the insertion and positioning always under the guide occurs without problems, but a bit of difficulty in aspirating and infusing is still recorded, but it is decided to continue the therapy.However, the balloon will work without problems even with the line not washing correctly, it will then be removed after bypass surgery, the patient comes out with impella support.No harm to the patient linked to the balloon.The first balloon has been tested by placing it in a basin and testing the patency of the line, was possible to flush but it was not possible to aspire.
 
Event or Problem Description
It was reported that balloon is inserted under angiographic guidance, already during insertion of the 0.018 guide inside the baloon the customer feels more difficulty than usual, once the guide has been removed the customer is preparing to aspirate and wash the balloon, but nothing came from the washing line, aspiration with a 50cc syringe is difficult and infusion practically impossible.In agreement with the doctor, it is decided to go back up with the guide, with difficulty they manage to go up again, but in any case no patency in aspiration after the guide has been removed.So it is decided to change the balloon, where the guide climbs well, the insertion and positioning always under the guide occurs without problems, but a bit of difficulty in aspirating and infusing is still recorded, but it is decided to continue the therapy.No harm.

Brand Name
SENSATION 7FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23669465
Report Number2248146-2025-0000785
Device Sequence Number9846609
Product Code DSP
UDI-Device Identifier10607567106779
UDI-Public(01)10607567106779(10)3000475243(17)280515(11)250515
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0470-01
Device Catalogue Number0684-00-0470-01
Device Lot Number3000475243
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer01/22/2026
01/30/2026
Initial Report FDA Received Date11/28/2025
Supplement Report FDA Received Date01/22/2026
01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMPELLA.
Patient Age68 YR
Patient SexMale
Patient Weight80 KG